Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 60, NWS Brownsville, TX

November 24, 2021

NWS Brownsville, TX issued this small craft advisory at Nov 24, 2021, 3:50 AM CST. It took effect at Nov 24, 2021, 6:00 AM CST. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2021, 3:50 AM CST (09:50 UTC)
In effect from
Nov 24, 2021, 6:00 AM CST
Expired
Nov 26, 2021, 3:46 PM CST
In force
58 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

002 
WHUS74 KBRO 240950
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
350 AM CST Wed Nov 24 2021

GMZ150-155-170-175-242100-
/O.NEW.KBRO.SC.Y.0060.211124T1200Z-211125T0800Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
350 AM CST Wed Nov 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM CST THURSDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Gulf waters from Baffin Bay to the Mouth of the Rio
  Grande out to 60 NM.

* WHEN...Until 2 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
293 
WHUS74 KBRO 242210
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
410 PM CST Wed Nov 24 2021

GMZ150-155-170-175-251200-
/O.EXT.KBRO.SC.Y.0060.000000T0000Z-211125T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
410 PM CST Wed Nov 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY...

* WHAT...Seas 5 to 7 feet nearshore and 6 to 8 feet offshore.  
 
* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...Until 6 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TOMASELLI
199 
WHUS74 KBRO 250936
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
336 AM CST Thu Nov 25 2021

GMZ130-132-135-252200-
/O.NEW.KBRO.SC.Y.0061.211126T0000Z-211126T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
336 AM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Laguna Madre from the Port of Brownsville to the 
  Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM 
  north of Port Mansfield TX and Laguna Madre from 5 nm north of 
  Port Mansfield to Baffin Bay TX.

* WHEN...From 6 PM this evening to noon CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-170-175-252200-
/O.EXT.KBRO.SC.Y.0060.000000T0000Z-211127T0000Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
336 AM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST FRIDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt late
  this afternoon and seas 5 to 8 feet.

* WHERE...Gulf waters from Baffin Bay to the Mouth of the Rio
  Grande out to 60 NM.

* WHEN...Until 6 PM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
408 
WHUS74 KBRO 252036
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
236 PM CST Thu Nov 25 2021

GMZ150-155-170-175-260600-
/O.CON.KBRO.SC.Y.0060.000000T0000Z-211127T0000Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
236 PM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt late
  this afternoon and seas 6 to 8 feet.

* WHERE...Gulf waters from Baffin Bay to the Mouth of the Rio 
  Grande out to 60 NM.

* WHEN...Until 6 PM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ130-132-135-260600-
/O.CON.KBRO.SC.Y.0061.211126T0000Z-211126T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
236 PM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST FRIDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected.

* WHERE...Laguna Madre from the Port of Brownsville to the 
  Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM 
  north of Port Mansfield TX and Laguna Madre from 5 nm north of 
  Port Mansfield to Baffin Bay TX.

* WHEN...From 6 PM this evening to noon CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
798 
WHUS74 KBRO 260335
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
935 PM CST Thu Nov 25 2021

GMZ130-132-135-261100-
/O.CON.KBRO.SC.Y.0061.000000T0000Z-211126T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
935 PM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WHAT...North winds around 20 kt with gusts up to 30 kt.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...Until noon CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-170-175-261100-
/O.CON.KBRO.SC.Y.0060.000000T0000Z-211127T0000Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
935 PM CST Thu Nov 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...Until 6 PM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
726 
WHUS74 KBRO 260956
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
356 AM CST Fri Nov 26 2021

GMZ130-132-135-261800-
/O.CON.KBRO.SC.Y.0061.000000T0000Z-211126T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
356 AM CST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds around 20 kt with gusts up to 25 kt.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...Until noon CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-170-175-261800-
/O.CON.KBRO.SC.Y.0060.000000T0000Z-211127T0000Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
356 AM CST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...Until 6 PM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
524 
WHUS74 KBRO 261805
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1205 PM CST Fri Nov 26 2021

GMZ130-132-135-261915-
/O.EXP.KBRO.SC.Y.0061.000000T0000Z-211126T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1205 PM CST Fri Nov 26 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

The gusty northerly winds over the Laguna Madre are decreasing
steadily this afternoon. This will allow for slowly improving Bay
conditions throughout this afternoon.  

$$

GMZ150-155-170-175-270000-
/O.CON.KBRO.SC.Y.0060.000000T0000Z-211127T0000Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1205 PM CST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...Until 6 PM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
427 
WHUS74 KBRO 262146
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
346 PM CST Fri Nov 26 2021

GMZ150-155-170-175-262300-
/O.CAN.KBRO.SC.Y.0060.000000T0000Z-211127T0000Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
346 PM CST Fri Nov 26 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Local buoys and platforms indicate winds and seas have dropped
below small craft advisory criteria allowing for the advisory to
be cancelled early. Small Craft should continue to exercise 
caution with winds of 15-20 knots and sea 5 to 6 feet. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 3:47 AM CST, 3 minutes earlier.

Area forecast discussion, Nov 24, 3:47 AM CST, 3 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
347 AM CST Wed Nov 24 2021

.SHORT TERM (Now through Thanksgiving Day): A potent mid/upper-level
trough will move across the northern/central Plains today, deepening
a surface low in the Southern Plains later this morning. As a
result, this will strengthen the pressure gradient across Deep South
Texas, helping develop breezy and gusty southeast winds mid-late
morning and through the afternoon today. Wind speeds might be close
to Wind Advisory criteria, breeziest winds occurring across coastal
counties, sustained between 15 and 25 mph with a few gusts up 35
mph possible. The breezy southerly winds will help increase
afternoon temperatures into the low-mid 80s and perhaps even upper
80s out west.

Low-level moisture advection will begin to ramp up late this
afternoon into this evening. Isolated to scattered light showers may
develop through the night as moisture continues to get pulled
northward. Majority of these showers will be concentrated along or
near the coast, but cannot rule out stray showers for inland
portions as well. Otherwise, skies will be partly to mostly cloudy
tonight with lows only dropping into the upper 60s/lower 70s.

Shower and isolated thunderstorm chances rapidly increase and become
more widespread around or just before sunrise Thanksgiving Day
(especially across coastal counties) as a cold front approaches Deep
South Texas. WPC still has the eastern 3/4ths of the BRO CWA in a
Marginal Risk of Excessive Rainfall in their D2 (Thursday) outlook.
The heaviest rainfall is forecast to occur along and just ahead of
the the cold front on Thursday afternoon and evening. Model
consensus has the highest amounts falling along and east of I-69C
where general amounts between one and two inches and isolated 3+
inches are possible. Decided to forgo a Flood Watch at this time,
but it is still being considered, especially for Cameron, Hidalgo,
and Willacy counties where soil moisture is highest.

Northerly winds will be slightly breezy behind the front Thursday
afternoon, with gusts up to 25 mph. The front will likely be most of
the way through the Rio Grande Valley by the end of the short-term
as temperatures quickly decrease behind it. With cloud cover, rain,
and the front itself, high temperatures were a little tricky to
determine. Confidence is fairly high though that temperatures will
warm up into the upper 70s to near 80 degrees across the Rio Grande
Valley ahead of the front. For the Northern Ranchlands, highs will
likely occur late in the morning or around midday, reaching the mid
70s before the front pushes through.

.LONG TERM (Thursday Night through Tuesday): Unsettled weather is
expected through much of the period. Ongoing scattered to
numerous showers and thunderstorms will gradually decrease from
west to east Thursday night as the cold front pushes farther off
the lower Texas coast and surface high pressure builds across the
northwest Gulf of Mexico. A coastal trough or surface low is
expected to develop along the lower Texas coast on Saturday. Meanwhile,
a cut-off 500mb low over Baja California will allow a series of
upper level disturbances to pass over the region. The combination
of the Baja low and moisture advection in the the southwest flow
aloft will support isolated to scattered convection across the
CWA, especially across the eastern portions. Temperatures are
expected to remain below normal Thursday night through much of the
weekend. Temperatures may recover to more near- normal levels
late in the weekend into early next week.

&&

.MARINE (Now through Thanksgiving Day): Marine conditions will
continue to deteriorate this morning as low pressure develops
across the Plains and increases southeasterly winds as a result. A
Small Craft Advisory goes into effect at 6 AM this morning and
continues through 2 AM Thursday for the Gulf waters. A Small Craft
Advisory may be needed for the Laguna Madre this afternoon, as
well. Winds will gradually decrease late tonight into Thursday
morning, but Gulf waters will remain agitated (Small Craft
Exercise Caution levels) through about midday. Widespread showers
and isolated thunderstorms are likely, starting tonight and
through the day on Thursday as a cold front approaches from the
north. The front will begin pushing into the coastal waters at the
end of the short-term period.

Thursday Night through Sunday...Adverse marine conditions will
develop Thursday night with the passage of a cold front. Small
Craft Advisories are likely Thursday night and Friday due to
strong north winds and high seas. Small Craft Exercise Caution
conditions will be likely on the Gulf waters Friday night as winds
decrease and seas begin to subside. Conditions are expected to
greatly improve on Saturday into Saturday night as the pressure
gradient weakens along the lower Texas coast. Adverse marine
conditions develop again on Sunday as another cold front or surge
of high pressure arrives. Small Craft Exercise Caution or Small
Craft Advisories are expected Sunday afternoon into Sunday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  82  72  78  55 /  20  30  90  70
BROWNSVILLE          84  72  82  55 /  20  30  90  80
HARLINGEN            84  70  80  52 /  20  30  90  70
MCALLEN              84  71  80  53 /  10  20  80  70
RIO GRANDE CITY      86  69  81  52 /  10  10  70  50
SOUTH PADRE ISLAND   79  75  76  59 /  20  30  90  80

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory from 6 AM this morning to 2 AM CST Thursday
     for GMZ150-155-170-175.

&&

This product is also available on the web at:
https://weather.gov/rgv

Short Term/Aviation...67-Mejia
Long Term/Upper-Air...63-KC
Hazardous weather outlook, Nov 23, 4:22 PM CST, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
422 PM CST Tue Nov 23 2021

TXZ248>257-351-353-242230-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
422 PM CST Tue Nov 23 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is a moderate risk of rip currents along the beaches of the
lower Texas coast.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There will be a marginal risk of excessive rainfall on Thursday
ahead of and along a cold front that will move through the area
during the day.

Elevated risk of rip currents is expected along the beaches of the
lower Texas coast Wednesday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-242230-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
422 PM CST Tue Nov 23 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Small Craft Advisories will likely be needed across all or
portions of the coastal waters Wednesday through Friday and again
Sunday into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 3:59 AM CSTRip Current StatementBROKenedy14 hr
Nov 24, 2:18 PM CSTFlood WatchBROBrooks, Cameron, Hidalgo, Kenedy, Willacy30 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.